# SDR IPXA12B75835

- Difficulty date: September 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 74,902 hours, 13,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B029664
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FUSELAGE RT OF STA 2515.5 TO 2521 UPPER LOBE DOUBLER AT THE FUSELAGE AND VERTICAL STAB ATT FITTING FOUND CRACK APPROX 5" IN LENGTH  EMP RT STA 2515.5-2521 UPPER LOBE DOUBLER CRACKED AT FX AND VERT STAB ATT FITTING REPAIRED BS2484-2517 RBL25" IAW EO B747-5330-38232-B, APPX C 7075T6BARE0500" CRACK LENGTH 5.5" AND STOP HOLES DRILLED.  AS A MAJOR REPAIR WITH 148U0024-1 AT UPPER LOBE DOUBLER AREA . POST REAPIR INSP IS REQUIRED IAW EO B747-5330-38232-B, APPX D.
